RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Fritz, József

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:71
Abstract pages:704
Full texts:307
References:78
E-mail:

http://www.mathnet.ru/eng/person21964
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/69630

Publications in Math-Net.Ru
2010
1. József Fritz, “Application of relaxation schemes in the microscopic theory of hydrodynamics”, Mosc. Math. J., 10:4 (2010),  729–745  mathnet  mathscinet  isi
1988
2. R. L. Dobrushin, Yu. M. Sukhov, J. Fritz, “A. N. Kolmogorov – the founder of the theory of reversible Markov processes”, Uspekhi Mat. Nauk, 43:6(264) (1988),  167–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:6 (1988), 157–182  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021